Login New user?  
Sohag Journal of Mathematics
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volume 4 > Sep. 2017

 

 

On Essential Ideals of a Ternary Semiring, Volume 4, No. 3 (Sep. 2017), PP:65-68

doi:10.18576/sjm/040301

for Subscribers only

Authors:
Swapnil Wani - University Institute of Chemical Technology, North Maharashtra University, Jalgaon - 425 001, India
Kishor Pawar - Department of Mathematics, School of Mathematical Sciences, North Maharashtra University, Jalgaon - 425 001, India

 

Procuring Analytical Solution of Nonlinear Nuclear Magnetic Resonance Model of Fraction Order, Volume 4, No. 3 (Sep. 2017), PP:69-73

doi:10.18576/sjm/040302

for Subscribers only

Authors:
M. Khalid - Federal Urdu University of Arts, Sciences and Technology, Gulshan-e-Iqbal Campus, University Road, Karachi-75300, Karachi, Pakistan.
Mariam Sultana - Federal Urdu University of Arts, Sciences and Technology, Gulshan-e-Iqbal Campus, University Road, Karachi-75300, Karachi, Pakistan.
Uroosa Arshad - Federal Urdu University of Arts, Sciences and Technology, Gulshan-e-Iqbal Campus, University Road, Karachi-75300, Karachi, Pakistan.

 

Translations and Multiplications of Cubic Subalgebras and Cubic Ideals of BCK/BCI-algebras, Volume 4, No. 3 (Sep. 2017), PP:75-86

doi:10.18576/sjm/040303

for Subscribers only

Authors:
A. K. Dutta - Department of Mathematics, D.H.S.K. College, Dibrugarh, Assam- 786001, India.
S. R. Barbhuiya - Department of Mathematics, Srikishan Sarda College, Hailakandi-788151, Assam, India.
K. Dutta Choudhury - Department of Mathematics, Assam University, Silchar, Assam-, India.

 

Two Dimensional Legendre Wavelets: A Powerful Approach for a Variety of Systems of Integral Equations, Volume 4, No. 3 (Sep. 2017), PP:87-94

doi:10.18576/sjm/040304

for Subscribers only

Authors:
Hamideh Ebrahimi - Department of Mathematics, Rasht branch, Islamic Azad University, Rasht, Iran. P. O. Box 41335-3516, P. C. 4147654919

 

On Common Fixed Point Results for Set-Valued Mappings in Cone Metric Spaces, Volume 4, No. 3 (Sep. 2017), PP:95-100

doi:10.18576/sjm/040305

for Subscribers only

Authors:
S. Poonkundran - PG & Research Department of Mathematics, Cardamom Plantersí Association College, Bodinayakanur - 625513, Theni, Tamil Nadu, India.
K. M. Dharmalingam - Department of Mathematics, The Madura College, Madurai, Tamil Nadu, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved